# SDR ASAA0956639

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,746 hours, 2,848 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDSHIELD OVERHEAT LIGHT COMES ON DURING PREFLIGHT.  CONFIRMED FAULT LT FWD WINDOW OVERHEAT LIGHT ILLUMINATED.  PERFORMED FIM 30 41 00 810 801 WHCU BITE CHECK SHOWS NO FAULTS.  LT FWD WINDOW HEAT OPS NORMAL.  A/C OK FOR SERVICE.  SEAMC NOTIFIED.
